On commutators of Wick products on CCR and CAR algebras

  1. Bermúdez, T. 1
  2. González, B. 1
  3. Negrín, E. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2009

Volume: 360

Issue: 1

Pages: 328-333

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2009.06.042 SCOPUS: 2-s2.0-68049139248 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus